# SDR DL72S990360

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED LT FS 1070, STR 26L.  REMOVED DAMAGED AREA, DYE CHECKED PER PS 900-6-3 NR 1.  NO FURTHER DAMAGE FOUND.  FABRICATED DOUBLER, INSTALLED DOUBLER PER SRM 53-10-4 FIG 27.
